# SDR ABXA20230705142

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 89,370 hours, 28,010 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 15999
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENGINE DID NOT ROTATE WHEN SELECTED TO START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED RH STARTER, REF AMM 80-11-01 OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
